# SDR IPXA10660973

- Difficulty date: June 28, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 14,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587618
- Condition: Dented
- Location: Bs 933-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 933 TO 977, LBL 11 TO LBL 33, FLOOR PANEL FOUND 11 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND REINSTALLED IAW AMM 53-01-01.
